# SDR DLL17951376

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND BUSHING WORN ON NR 3 PYLON O/B WING.  REMOVED BUSHING AND CLEANED BORE.  INSTALLED NEW BUSHING PER SRM 54-11-00 HONED BUSHING TO 2.5005, SIZE OK.
